Repositorio de producción científica de la Universidad de Sevilla

Classification of asexual diploid organisms by means of strongly isotopic evolution algebras defined over any field

 

Advanced Search
 
Opened Access Classification of asexual diploid organisms by means of strongly isotopic evolution algebras defined over any field
Cites

Show item statistics
Icon
Export to
Author: Falcón Ganfornina, Óscar Jesús
Falcón Ganfornina, Raúl Manuel
Núñez Valdés, Juan
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2017-02-15
Published in: Journal of Algebra, 472, 573-593.
Document type: Article
Abstract: Evolution algebras were introduced into Genetics to deal with the mechanism of inheritance of asexual organisms. Their distribution into isotopism classes is uniquely related with the mutation of alleles in nonMendelian Genetics. This paper deals with such a distribution by means of Computational Algebraic Geometry. We focus in particular on the twodimensional case, which is related to the asexual reproduction processes of diploid organisms. Specifically, we determine the existence of four isotopism classes, whatever the base field is, and we characterize the corresponding isomorphism classes.
Cite: Falcón Ganfornina, Ó.J., Falcón Ganfornina, R.M. y Núñez Valdés, J. (2017). Classification of asexual diploid organisms by means of strongly isotopic evolution algebras defined over any field. Journal of Algebra, 472, 573-593.
Size: 217.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/51851

DOI: 10.1016/j.jalgebra.2016.11.018

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)